# SDR DHL2001741014

- Difficulty date: August 14, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Contaminated
- Location: Main Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED AT FL 350 0200 ZULU. RAN SMOKE SOURCE IDENTIFICATION CHECKLIST. CHECKED AFT CARGO FOR SMOKE OR  FIRE INDICATIONS; FOUND NONE. FOR PRECAUTIONARY PURPOSES, REQUESTED PRIORITY HANDLING FROM ATC TO ATL. LIGHT STAYED ILLUMINATED UNTIL 3000 FT MSL 0221 ZULU. LIGHT REMAINED OUT AFTER 3000 FT MSL. LANDED WITHOUT INCIDENT AT 0224Z. NO SMOKE OR FIRE INDICATION FOUND ON GROUND. INSPECTED ALL SMOKE DETECTORS IN THE MAIN CARGO DECK. FOUND NR 2 SMOKE DETECTOR SLOW TO RESPOND WHEN PTT. NR 2 SMOKE DETECTOR WAS WET.  REMOVED AND REPLACED NR 2 SMOKE DETECTOR IAW MM 26-00-0. OPS CHECKED GOOD.STATUS:  CLOSED
